# SDR CALA2019120302126

- Difficulty date: November 30, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N27908
- Make and model: Boeing 787-8
- Aircraft serial: 36400
- Aircraft time: 26,867 hours, 3,109 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bulkhead
- Part number: 152Z614555
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW REAR SPAR BULKHEAD FOUND CRACK AT NO.6 SPOILER LOWER AREA, REF NON-ROUTINE NO.9490281, LHW REAR SPAR BULKHEAD CRACK NO.6 SPOI LER LOWER AREA REPAIRED AS PER ECRA 5751-01344 REV.-
